共 50 条
On the skein theory of dichromatic links and invariants of finite type
被引:4
|作者:
Bataineh, Khaled
[1
]
机构:
[1] Jordan Univ Sci & Technol, Irbid, Jordan
关键词:
Knots and links;
polynomial invariants;
Vassiliev invariants;
VASSILIEV INVARIANTS;
SOLID TORUS;
KNOTS;
D O I:
10.1142/S0218216517500924
中图分类号:
O1 [数学];
学科分类号:
0701 ;
070101 ;
摘要:
In [Dichromatic link invariants, Trans. Amer. Math. Soc. 321(1) (1990) 197-229], Hoste and Kidwell investigated the skein theory of oriented dichromatic links in S-3. They introduced a multi-variable polynomial invariant W. We use special substitutions for some of the parameters of the invariant W to show how to deduce invariants of finite type from W using partial derivatives. Then we consider the 2-component 1-trivial dichromatic links. We study the Vassiliev invariants of the 2-component in the complement of the 1-component, which is equivalent to studying Vassiliev invariants for knots in S-1 x D-2. We give combinatorial formulas for the type-zero and type-one invariants and we connect these invariants to existing invariants such as Aicardi's invariant. This provides us with a topological meaning of the first partial derivative, which is also shown to be universal as a type-one invariant.
引用
收藏
页数:17
相关论文